# SDR IPXA1165909

- Difficulty date: April 1, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 11,916 hours, 7,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR LOWER SURFACE IS DELAMINATED AT 2 PLACES ON MAIN DECK FLOORBOARD NR 232WG.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 232WG IAW EO A300-5320-38221-B, PARA 6A 1.
